Archive for Rational Mechanics and Analysis

, Volume 107, Issue 2, pp 181–193

Measure-valued solutions of scalar conservation laws with boundary conditions

  • Anders Szepessy
Article

Abstract

We define a solution concept for measure-valued solutions to scalar conservation laws with initial conditions and boundary conditions and prove a uniqueness theorem for such solutions. This result may be used to prove convergence, towards the unique solution, for approximate solutions which are uniformly bounded in L, weakly consistent with certain entropy inequalities and strongly consistent with the initial condition, i.e. without using derivative estimates. As an example convergence of a finite element method is demonstrated.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Anders Szepessy
    • 1
  1. 1.Department of MathematicsChalmers University of TechnologyGöteborgSweden

Personalised recommendations